Please use this identifier to cite or link to this item: http://hdl.handle.net/10662/8344
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBen Brahim, Fatma
dc.contributor.authorJeribi, Aref
dc.contributor.authorKrichen, Bilel
dc.date.accessioned2018-12-10T11:06:51Z
dc.date.available2018-12-10T11:06:51Z
dc.date.issued2018
dc.identifier.urihttp://hdl.handle.net/10662/8344
dc.description.abstractThe first aim of this paper is to show that a polynomially demicompact operator satisfying certain conditions is demicompact. Furthermore, we give a refinement of the Schmoëger and the Rakocević essential spectra of a closed linear operator involving the class of demicompact ones. The second aim of this work is devoted to provide some sufficient conditions on the inputs of a closable block operator matrix to ensure the demicompactness of its closure. An example involving the Caputo derivative of fractional of order α is provided. Moreover, a study of the essential spectra and an investigation of some perturbation results.es_ES
dc.format.extent22 p.es_ES
dc.format.mimetypeapplication/pdfen_US
dc.language.isoenges_ES
dc.publisherUniversidad de Extremaduraes_ES
dc.rightsAtribución-NoComercial 3.0 España*
dc.rights.urihttp://creativecommons.org/licenses/by-nc/3.0/es/*
dc.subjectOperador matriciales_ES
dc.subjectOperadores linealeses_ES
dc.subjectOperadores Fredholm y semi-Fredholmes_ES
dc.subjectTeoría de la perturbaciónes_ES
dc.subjectEspectros esencialeses_ES
dc.subjectMatrix operatoren_US
dc.subjectDemicompact linear operatoren_US
dc.subjectFredholm and semi-Fredholm operatorsen_US
dc.subjectPerturbation theoryen_US
dc.subjectEssential spectraen_US
dc.titleSpectral properties for polynomial and matrix operators involving demicompactness classeses_ES
dc.typearticlees_ES
dc.description.versionpeerReviewedes_ES
europeana.typeTEXTen_US
dc.rights.accessRightsopenAccesses_ES
dc.subject.unesco1202.01 Álgebra de Operadoreses_ES
dc.subject.unesco1202 Análisis y Análisis Funcionales_ES
europeana.dataProviderUniversidad de Extremadura. Españaes_ES
dc.identifier.bibliographicCitationBen Brahim, F., Jeribi, A., Krichen, B. (2018). Spectral properties for polynomial and matrix operators involving demicompactness classes. Extracta Mathematicae 33 (1), 11-32. E-ISSN 2605-5686es_ES
dc.type.versionpublishedVersiones_ES
dc.contributor.affiliationUniversity of Sfax. Tunisiaen_US
dc.relation.publisherversionhttps://doi.org/10.17398/2605-5686.33.1.11es_ES
dc.identifier.doi10.17398/2605-5686.33.1.11
dc.identifier.publicationtitleExtracta Mathematicaees_ES
dc.identifier.publicationissue1es_ES
dc.identifier.publicationfirstpage11es_ES
dc.identifier.publicationlastpage32es_ES
dc.identifier.publicationvolume33es_ES
dc.identifier.e-issn2605-5686
Appears in Collections:Extracta Mathematicae Vol. 33, nº 1 (2018)

Files in This Item:
File Description SizeFormat 
2605-5686_33_1_11.pdf147,43 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons